# SDR A6WA9900023

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 29 LEFT AND RIGHT BOTTOM BOLT OF WING ATTACHMENT BRACKET HEAD APPEARS TO BE BROKEN.  REMOVED BOLT, CLEANED AND INSPECTED HOLE, PREP, ALODINE, PRIMED AND INSTALLED NEW BOLT AND NUT IAW FAX DJR/RJ0022/96 AND DJR/RJ0721-96.  WITCO BOND WILL BE APPLIED ON WORKCARD 2166.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.    (X)
